×

zbMATH — the first resource for mathematics

On the spectral theory of elliptic differential operators. I. (English) Zbl 0104.07502

MSC:
35P05 General topics in linear spectral theory for PDEs
35Jxx Elliptic equations and elliptic systems
47A10 Spectrum, resolvent
47F05 General theory of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Agmon, S.: Multiple layer potentials and the Dirichlet problem for higher order elliptic equations in the plane. I. Communications Pure Appl. Math.10, 179-239 (1957). · Zbl 0081.09801
[2] Agmon, S.: The coerciveness problem for integro-differential forms. J. d’Analyse Math.6, 183-223 (1958). · Zbl 0119.32302
[3] Browder, F. E.: The Dirichlet problem for linear elliptic equations of arbitrary even order with variable coefficients. Proc. Nat. Acad. Sci. U. S. A.,38, 230-235 (1952). · Zbl 0046.32302
[4] Browder, F. E.: The Dirichlet and vibration problems for linear elliptic differential equations of arbitrary order. Proc. Nat. Acad. Sci.38, 741-747 (1952). · Zbl 0047.09501
[5] Browder, F. E.: Strongly elliptic systems of differential equations. Ann. Math. Study33, 15-51 (1954). · Zbl 0057.32901
[6] Browder, F. E.: On the regularity properties of solutions of elliptic differential equations. Communs Pure Appl. Math.9, 351-361 (1956). · Zbl 0070.09601
[7] Browder, F. E.: La théorie spectrale des opérateurs aux dérivées partielles du type elliptique. C. R. Acad. Sci. Paris246, 526-528 (1958). · Zbl 0088.30503
[8] Browder, F. E.: Les opérateurs elliptiques et les problèmes mixtes. C. R. Acad. Sci. Paris246, 1363-1365 (1958). · Zbl 0088.30601
[9] Browder, F. E.: Eigenfunction expansions for nonsymmetric partial differential operators. I. Am. J. Math.80, 365-381 (1958). · Zbl 0084.30702
[10] Browder, F. E.: Eigenfunction expansions for nonsymmetric partial differential operators. II. Am. J. Math.81, 1-22 (1959). · Zbl 0086.08102
[11] Browder, F. E.: Eigenfunction expansions for nonsymmetric partial differential operators. III. Am. J. Math.81, 715-734 (1959). · Zbl 0103.31701
[12] Browder, F. E.: On the eigenfunctions and eigenvalues of the general linear elliptic differential operator. Proc. Nat. Acad. Sci. U.S.A.39, 433-439 (1953). · Zbl 0050.32102
[13] Browder, F. E.: On functional analysis and partial differential equations. I. Math. Ann.138, 55-79 (1959). · Zbl 0086.10301
[14] Browder, F. E.: Estimates and existence theorems for elliptic boundary value problems. Proc. Nat. Acad. Sci.45, 365-372 (1959). · Zbl 0093.29402
[15] Browder, F. E.: The spectral theory of strongly elliptic differential operators. Proc. Nat. Acad. Sci. U.S.A.,45, 1413-1421 (1959). · Zbl 0087.30403
[16] Browder, F. E.: A-priori estimates for solutions of elliptic boundary value problems. I., II. Koninkl. Ned. Akad. van Wetenschap,22, 145-159, 160-169 (1960). · Zbl 0096.30202
[17] Browder, F. E.: Functional analysis and partial differential equations, III. To appear. · Zbl 0191.44002
[18] Cacciopoli, R.: Limitazioni integrali per le soluzioni di un’equazione lineare ellitica a derivate parziali. Giorn. Mat. Battaglini80, 186-212 (1951). · Zbl 0043.31404
[19] Calderon, A. P.: Uniqueness in the Cauchy problem for partial differential equations. Am. J. Math.80, 16-36 (1958). · Zbl 0080.30302
[20] Calderon, A. P., andA. Zygmund: On the existence of certain singular integrals. Acta Math.88, 85-139 (1952). · Zbl 0047.10201
[21] Calderon, A. P., andA. Zygmund: On singular integrals. Am. J. Math.78, 289-309 (1956). · Zbl 0072.11501
[22] Douglis, A., andL. Nirenberg: Interior estimates for elliptic systems of partial differential equations. Communs Pure Appl. Math.8, 503-538 (1955). · Zbl 0066.08002
[23] Dunford, N., andJ. T. Schwartz: Linear Operators, Vol. I. New York 1958. · Zbl 0084.10402
[24] DuPlessis, N.: Some theorems on the Riesz fractional integral. Trans. Am. Math. Soc.80, 124-134 (1955). · Zbl 0067.28101
[25] Fichera, G.: Su un principio di dualità per talune formule di maggiorazione relativa alle equazioni differenziali. Rend. Acad. Naz. Lincei19, 411-418 (1955). · Zbl 0071.31801
[26] Friedrichs, K. O.: On the differentiability of solutions of linear elliptic differential equations. Communs Pure Appl. Math.6, 299-326 (1953). · Zbl 0051.32703
[27] Gagliardo, E.: Proprietà di alcune classi di funzioni in più variabili. RicercheMa t.7, 102-137 (1958). · Zbl 0089.09401
[28] Gagliardo, E.: Un osservazione sul problema di Dirichlet per un equazione lineare ellitica del secondo ordine. Rend. Accad. Napoli25, 1-15 (1958).
[29] Garding, L.: Le problème de Dirichlet pour les équations aux dérivées partielles elliptiques homogènes à coefficients constants. C. R. Acad. Sci. Paris230, 1030-1032 (1950). · Zbl 0035.34704
[30] Garding, L.: Le problème de Dirichlet pour les équations aux dérivées partielles elliptiques linéaires dans les domaines bornés. C. R. Acad. Sci. Paris233, 1554-1556 (1951).
[31] Garding, L.: Dirichlet’s problem for linear elliptic partial differential equations. Mathematica scand.1, 55-72 (1953). · Zbl 0053.39101
[32] Grothendieck, A.: La Théorie de Fredholm. Bull. Soc. Math. France84, 319-384 (1956). · Zbl 0073.10101
[33] Guseva, O. V.: On boundary problems for strongly elliptic systems. Doklady Akad. Nauk S.S.S.R.102, 1069-1072 (1955).
[34] Hille, E., andR. S. Phillips: Functional Analysis and Semi-Groups. Am. Math. Soc. Colloquium Publications31, Providence 1957. · Zbl 0078.10004
[35] Hopf, E.: Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung. Math. Z.34, 191-233 (1931). · Zbl 0002.34003
[36] Hörmander, L.: On the regularity of the solutions of boundary problems. Acta Math.99, 225-264 (1958). · Zbl 0083.09201
[37] John, F.: General properties of solutions of linear elliptic partial differential equations. Proc. Symposium on Spectral Theory and Differential Problems. Oklahoma: Still-water 1951.
[38] Kato, T.: Fundamental properties of Hamiltonian operators of Schrödinger type. Trans. Am. Math. Soc.70, 195-211 (1951). · Zbl 0044.42701
[39] Kato, T.: Perturbation of continuous spectra by trace class operators. Proc. Japan Acad.33, 260-264 (1957). · Zbl 0090.33101
[40] Koshelev, A. I.: On the boundedness inL p of the derivatives of solutions of elliptic differential equations. Mat. Sbornik38, 359-372 (1956).
[41] Koshelev, A. I.: On a-priori estimates inL p of generalized solutions of elliptic equations and systems. Uspekhi Mat. Nauk13, 29-88 (1958).
[42] Kuroda, S. T.: Perturbation of continuous spectrum by unbounded operators. To appear. · Zbl 0094.09303
[43] Ladyzenskaya, O.: On the closure of an elliptic operator. Doklady Akad. Nauk S.S.S.R.79, 723-725 (1951).
[44] Lions, J. L.: Problèmes aux limites en théorie des distributions. Acta Math.94, 13-153 (1955). · Zbl 0068.30902
[45] Lions, J. L.: Lectures on elliptic partial differential equations. Tata Institute lecture notes. Bombay 1957.
[46] Marcinkiewicz, J.: Sur les multiplicateurs des séries de Fourier. Studia Math.8, 78-91 (1939). · Zbl 0020.35403
[47] Miranda, C.: Equazioni alle derivate parziali di tipo ellittico. Ergeb. Math. N.S.2, Berlin (1955). · Zbl 0065.08503
[48] Miranda, C.: Teorema del massimo modulo e teorema di esistenza e di unicità per il problema di Dirichlet relativo alle equazioni ellitiche in due variabili. Ann. Mat. pur. appl.46, 265-312 (1958). · Zbl 0093.29403
[49] Morrey jr., C. B.: Second-order elliptic systems of differential equations. Ann. Math. Study33, 101-159 (1954). · Zbl 0057.08301
[50] Morrey jr., C. B.: On the analyticity of the solutions of analytic non-linear elliptic systems of partial differential equations. II. Am. J. Math.80, 219-237 (1958). · Zbl 0081.09402
[51] Morrey jr., C. B., andL. Nirenberg: On the analyticity of solutions of linear elliptic systems of partial differential equations. Communs Pure Appl. Math.10, 271-290 (1957). · Zbl 0082.09402
[52] Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Communs Pure Appl. Math.8, 649-675 (1955). · Zbl 0067.07602
[53] Nirenberg, L.: Estimates and existence of solutions of elliptic equations. Communs Pure Appl. Math.9, 509-530 (1956). · Zbl 0070.32301
[54] Rosenblum, M.: Perturbation of the continuous spectrum and unitary equivalence. Pacific J. Math.7, 997-1010 (1957). · Zbl 0081.12003
[55] Ruston, A. F.: The Fredholm theory of integral equations for operators belonging to the trace class of a general Banach space. Proc. London Math. Soc.53, 109-124 (1951). · Zbl 0054.04906
[56] Schauder, J.: Über lineare elliptische Differentialgleichungen zweiter Ordnung. Math. Z.38, 257-282 (1934). · Zbl 0008.25502
[57] Schauder, J.: Sur les équations linéaires du type elliptique à coefficients continus. C. R. Acad. Sci. Paris199, 1366-1368 (1934). · Zbl 0010.35502
[58] Schechter, M.: On estimating elliptic partial differential operators in theL 2-norm. Am. J. Math.79, 431-443 (1957). · Zbl 0079.11701
[59] Schechter, M.: Coerciveness of linear partial differential operators for functions satisfying zero Dirichlet-type boundary data. Communs Pure Appl. Math.11, 153-174 (1958). · Zbl 0101.31202
[60] Schechter, M.: Solution of the Dirichlet problem for equations not necessarily strongly elliptic. Bull. Am. Math. Soc.64, 371-372 (1958). · Zbl 0087.30202
[61] Schechter, M.: Integral inequalities for partial differential operators and functions satisfying general boundary conditions. Communs Pure Appl. Math.12, 37-66 (1959). · Zbl 0093.29401
[62] Schechter, M.: General boundary value problems for elliptic partial differential equations. Bull. Am. Math. Soc.65, 70-72 (1959). · Zbl 0087.30203
[63] Schwartz, L.: Théorie des distributions. Paris 1951. · Zbl 0042.11405
[64] Smulyan, Yu. L.: Completely continuous perturbations of operators. Doklady Akad. Nauk S.S.S.R. (N.S.)101, 35-38 (1955) (Am. Math. Soc. Translations, Series 2, 10).
[65] Sobolev, S. L.: On a theorem of functional analysis. Mat. Sbornik N.S.4, 471-497 (1938).
[66] Sobolev, S. L.: Some applications of functional analysis to mathematical physics. Leningrad 1950. · Zbl 0041.52307
[67] Stummel, F.: Singuläre elliptische Differentialoperatoren in Hilbertschen Räumen. Math. Ann.132, 150-176 (1956). · Zbl 0070.34603
[68] van Hove, L.: Sur l’extension de la condition de Legendre du calcul des variations aux intégrales multiples à plusieurs fonctions inconnues. Koninkl. Ned. Akad. van Wetenschap50, 18-23 (1947). · Zbl 0029.26802
[69] Visik, M. I.: On strongly elliptic systems of differential equations. Mat. Sbornik29, 615-676 (1951).
[70] Wienholtz, E.: Halbbeschränkte partielle Differentialoperatoren zweiter Ordnung vom elliptischen Typus. Math. Ann.135, 50-80 (1958). · Zbl 0142.37701
[71] Wolf, F.: Essential spectrum of partial differential boundary problems. Communs Pure Appl. Math.12, 211-228 (1959). · Zbl 0087.30501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.